MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TURNPIKE SPIRAL 135CM; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TURNPIKE SPIRAL 135CM; CATHETER, PERCUTANEOUS
Model Number IPN927571
Medical Device Problem Codes Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "tp spiral used with a guidewire in a cto / complex case - so arteries needed some work.Dr suspected there was an issue with the hub.The guidewire got stuck and could not be moved forward through the microcatheter.The dr tried to move it, but it led to a perforation.Patient is fine.Dr not sure whether the tp spiral was the issue but wanted to investigate.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a stuck guidewire was unable to be confirmed through investigation of the returned sample.The customer returned one turnpike spiral (5640) for analysis.Visual analysis revealed no defects or anomalies were present on the device.Functional testing was successful, and the returned catheter passed over a guidewire without resistance.Some blood was noticed in the hub after passing the guidewire through the device.It is unknown if this blood could have caused the guidewire to get stuck during the case.A device history record review was performed, and no relevant findings were identified.Additional information indicated that the patient condition was fine and there were no health consequences.This was a chronic total occlusion (cto)/complex case.The turnpike spiral was removed, and other means were used to stabilize the patient.It is unknown what was used after the turnpike was removed.Based on the customer report and the sample received, no problem was found with the returned sample.
 
Event or Problem Description
It was reported that "tp spiral used with a guidewire in a cto/complex case - so arteries needed some work.Dr suspected there was an issue with the hub.The guidewire got stuck and could not be moved forward through the microcatheter.The dr tried to move it, but it led to a perforation.Patient is fine.Dr not sure whether the tp spiral was the issue but wanted to investigate.".

Brand Name
TURNPIKE SPIRAL 135CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23704268
Report Number2134812-2025-00048
Device Sequence Number16132510
Product Code DQY
UDI-Device Identifier10841156103927
UDI-Public(01)10841156103927(11)250622(17)270612(10)73F2500374(21)
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN927571
Device Catalogue Number5640
Device Lot Number73F2500374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown